RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2016, Volume 24, Number 1, Pages 3–8 (Mi timb252)  

This article is cited in 1 scientific paper (total in 1 paper)

Schwarz forms for linear discrete observation system

A. I. Astrovskii

Belarusian State Economic University

Abstract: The necessary and sufficient conditions for linear discrete time-varying observation system with scalar output to be transformed to the Schwarz form under the action of the linear time-varying group are obtained.

Full text: PDF file (250 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
Received: 25.03.2016

Citation: A. I. Astrovskii, “Schwarz forms for linear discrete observation system”, Tr. Inst. Mat., 24:1 (2016), 3–8

Citation in format AMSBIB
\Bibitem{Ast16}
\by A.~I.~Astrovskii
\paper Schwarz forms for linear discrete observation system
\jour Tr. Inst. Mat.
\yr 2016
\vol 24
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/timb252}


Linking options:
  • http://mi.mathnet.ru/eng/timb252
  • http://mi.mathnet.ru/eng/timb/v24/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Arkhipova, “On the regularity of the solutions of the Neumann problem for quasilinear parabolic systems”, Russian Acad. Sci. Izv. Math., 45:2 (1995), 231–253  mathnet  crossref  mathscinet  zmath  isi
  • Труды Института математики
    Number of views:
    This page:87
    Full text:21
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019